19 posts in this topic
By Kidney Bean
Ok, so I've had PTSD since 2007 when I was still in the Air Force. My meds just aren't working right to me, and I'm having side effects from one of them. I'm on 1000mg Depakote ER, Cymbalta (I forget how much), and 3mg Risperadone (Risperdal). I was taking 750mg of Depakote and 6mg of Risperadone until recently...we're trying to take me off the Risperadone, so the pdoc is upping the Depakote. I see *a* pdoc in the afternoon (my normal pdoc had to cancel and I wasn't waiting until June to talk to someone...I don't like my experiences with the VA for the most part).
Anyway, so the plan is to take me off the Risperadone, but I have a major concern...I'm already getting really, really irritable! I haven't really been getting *more* angry, but I still get really angry more often than I'd like. But the irritability is driving me nuts and feels like it's getting out of control, and I'm afraid it's starting to interfere with my work, and I work in a call center and they record and listen to the calls...
I also have issues regarding the Depakote. I kinda need to stay on the Depakote because it supposedly helps with my migraines too (which are getting to the point where I'm getting ready to go back on Botox again), so coming off of it and switching to something different may not be an option...I'd want my pdoc to confer with my neurologist before making that decision so they can both make arrangements and changes if necessary. Anyway, I also have narcolepsy. The last time I was on 1000mg of Depakote I almost drove through a bush in the middle of someone's yard. Granted, I wasn't on the stimulant I'm currently taking back then (Nuvigil). But I have concerns that it could make me drowsy again. But like I can take percocet and benedryl and be wide awake, so who knows...I don't normally take pain meds, just when I get kidney stones, but when I do I have to take benedryl because it makes me itch.
I'll let you know what the pdoc says tomorrow, but I'd love some input on ideas I can discuss with the pdoc on my next visit. I need something for irritability, depression, and anger (preferably no more than 2 meds), and if one of them could help with migraines too (like Depakote) that would be great...
I am currently trying to figure out how to best put a stop to my compulsive/binge eating. I am doing my best to explore potentially useful medications, and had a question for all of you. Have any of you tried zonisamide (zonegran) for these issues? I know that topiramate has a much wider user base, but zonisamide seems to be better tolerated than topiramate does. Unfortunately, I haven't been able to find many testimonies online in regards to its use to help curb overeating. I am currently taking 50 mg naltrexone, and it has largely lost its effects, so I am searching for an additional medication to see if it might help. Anyway, any feedback is greatly appreciated!
I'm new here. I've dealt with OCD and Severe Panic Attacks for over 35 years. Been thru everything. For the last 10 years I have sailed thru life taking my meds and doing a little cognitive therapy on my own daily. About a year ago I started to lose control again and I can't snap out of it. Has anyone had their meds increased as they went thru menopause ? My other meds for like thyroid issues have increased but I have been on the same meds and dosages since 2000 17 years ago. I hate taking meds and feeling weak but the anxiety is debilitating and I just can't function. Any help is greatly appreciated CK
Hello. Around a week ago my Seroquel dose got increased from 150mg a day to 300mg a day. I take it for bipolar I and autism spectrum disorder. I take 150mg early in the morning, before school and the other half before going to sleep.
I'm feeling extremely tired and drowsy. I find it hard to concentrate which is an issue because I have a very demanding academic life that requires me to be awake and cognitively at my peak. Since it manages my psychosis and makes me able to tolerate life I am reluctant to stop taking it. I have taken risperidone and amisulpride before but they make me extremely irritable/ don't quite stop the psychosis.
In addition to Seroquel I take 20mg of escitalopram (lexapro generic). My question is, will the tiredness go away? Or do I ask for a change?